# SDR SWAA2023101705881

- Difficulty date: October 1, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STAB FWD UPPER METAL SLIDING SEAL CRACKED. (M)<[01] INSTALLED ATTACH BRACKET TO NEW SEAL PER SRM 51-40-02;[02] C/W INSPECTION OF C/A #1;[03] R&R?D LH FWD UPPER METAL SLIDING SEAL PER AMM 53-31-31;[04] C/W INSPECTION OF C/A #3
